# SDR P5CA9700828

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bracket
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED NR 3 ENG FLOW DIVIDER SUPPORT BRACKET.  WELDED AND REINSTALLED, SERVICEABLE LABEL S/N FF011895, REF NR 854055.
